# SDR DXTA2022062464550

- Difficulty date: June 24, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N353QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500263
- Aircraft time: 5,548 hours, 4,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH EMERGENCY AIRSTAIR STEP LIGHTS INOP WITH THE EMER LT SWITCH IN THE ON POSTION. // SIGNOFF//  RESECURED FLOOR PROXIMITY LIGHT IN REFERENCE TO EMBRAER PHENOM AMM 33·52·11. NO FURTHER DEFECTS NOTED AT THIS TIME.
